MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW CATHETER; FOLEY CATHETER

COLOPLAST A/S X-FLOW CATHETER; FOLEY CATHETER
Model Number AB62221002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we could not search for other complaint as the lot number is not available.We received 1 used sample with a purple valve lot number 7104542.At the visual examination, we see the balloon burst.The product reference ab62221002, lot number 7338733 was made with the intermediate product ab622280, lot number 7104542.The balloon burst issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.In parallel, a specific trend is monitored regarding the silicone balloon issue.
 
Event or Problem Description
According to the available information, the balloon bursts.

Brand Name
X-FLOW CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10497269
Report Number9610711-2020-00053
Device Sequence Number19667252
Product Code EZL
UDI-Device Identifier03600040144084
UDI-Public03600040144084
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAB62221002
Device Catalogue NumberAB6222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1